# SDR CA091202015

- Difficulty date: November 25, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,594 hours
- Engine: Ge CF343B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 601R751451
- Condition: Open
- Location: Selector Valve
- Part time: 2,777 hours
- Component: Selector Valve, Tactair
- Component part number: 601R751451
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MLG FAILED TO DEPLOY.  QRH PROCEDURES FOLLOWED, ALT EXTENSION CARRIED OUT.  T/S DISCOVERED OPEN CIRCUIT ON EXTEND SOLENIOD OF MLG SELECTOR VALVE.  VALVE CHANGED AND GEAR SWINGS COMPLETED PER AMM.  A/C RETURNED TO SERVICE. (TC NR 20091202015)
